Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


lypodystrophy
Dec 9, 2010

I'm 39, used viracept/combivir for about 10years, and now, for a year, truveda, and two others (two orange pills, on italian oval shape pill with liquid in it). Until last november, I looked fine. Even this past march when I went on a trip. Then this summer, i really noticed my legs knees getting bony, legs revealing more tendons than flesh, arms less full (subtly) than before. Now, even within past month, I noticed that my eye sockets recessed (i went to a wedding month an a half ago, didn't notice this). Is this lypodystrophy or just getting old? How can I know if it is early lypodystrohpy, or just getting old? And the speed at which this transformation occured, especially to the face - is this normal? Basically, I look in the mirror and don't recognize my face all of a sudden, which is the last straw (don't recognize my legs either).

Response from Mr. Vergel

I need the name of the medications



Previous
Insulin Lipoatrophy
Next
Sperm washing clinic near Dallas area

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement